# SDR AWXA960525

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Xmitter
- Part number: 1817389
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PDX - FLT 2367 - ASYMMETRICAL FLAPS ON APPROACH INTO PDX RIGHT T/E FLAP AT 10 DEGREES, LEFT T/E FLAP AT 15 DEGREES.  RETRACTED TO 10 DEGREES MADE APPROACH AND LANDED AT PDX.  EMERGENCY DECLARED.  MAINTENANCE FERRY AIRCRAFT TO PHX CHANGED BOTH LEFT AND RIGHT FLAP POSITION TRANSMITTER OPS CHECK OK.  (M)
